I have been having really bad periods, groin pain, achy body and general anxiousness. After various hospital admissions I have been put on femoston 1/10. First 2 weeks were fine now I have a period worse than ever and headachy, any advice?
I was also put on that HRT and exactly the same thing happened as soon as I started the 2nd half of the tablets. I lasted 3 months then the GP took me off of them due to excessive bleeding and now under investigation.
Apparently the symptoms do usually calm down after a couple of months so if you can try to carry on with them and see how it goes. It's due to the hormone increase in the tablets that your body no longer produces.
It's a catch 22 as HRT makes periods come back but you won't be prescribed the tablets that don't make you bleed until you have been period free for 1 year.
I'm now trying to survive on citalopram alone as that sorts out the bad moods.
Keep us updated on how you are getting on with them x
Thank you so much I thought I was going mad x
Well back to the doctor as feeling awful. This time GP cannot understand why I was given femoston as I don't get hot flushes. Have been given a mirena coil now and stopped HRT so just wondering what will happen next.